# SDR VNAA20250602017

- Difficulty date: April 21, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 19,600 hours, 17,685 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAILS OF RBL9 BTW FS349.00 TO FS693.00 (6EA).   EVALUATED, DUE EXCESSIVE DAMAGE ON SEAT RAILS OF RBL9 BTW FS349.00 TO FS693.00 (6EAS) PER CRJ-900 SRM 53-21-49-101-001-A01 AND SRM 53-31-49-101-001-A02 AND REPLACED PER CRJ-900 AMM 53-00-49.
